Stephanie, it is Gem, your Saphris buddy. Same thing happened to me. PDoc really thought it was a coincidence but nonetheless, he changed my dosage to 5 mil in the a.m. and 10 mil in the p.m. and everything is back to good. That first week on this drug is great. I got so manic I stopped taking it, which is typical for me. Don't give up. I am so happy I have found a mood stabilizer that does not make my stomach hurt or make me a zombie. You will probably notice that after you have been on it awhile, you will start sleeping better without any other med. Another plus........................So don't stop it or give up until you talk to your PDoc. What dosage are you on now, if you do not mind me asking?
As far as your spending, are there some items you can return and then close the account? See what kind of "damage control" you can do, that always helps me when I "over do" in a manic state.
Hope you are feeling better soon, really I think all you need is a dosage adjust and then you will start loving the med again. It is certainly better than alot of others I have tried, which is about all of them.
Is it possible that your place of employment would let you take a litte break until you get situated with your meds?
I know that has to be difficult with working and trying to adjust to a new med that makes you so sleepy.
I'm glad you contacted your pdoc right away and that they were able to make an adjustment for you.
I hope things work out for you. Gem has had so much luck with this drug and I wish you nothing but the same!